Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bearsaurus

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Bearsaurus

  • Rank
    New Member
  1. I agree... red marks are supposed to disappear by themselves and its much easier for this process to take place when there're no recurring acne problems (post accutane).
  2. I agree. If you're bent on picking, you'd find a way to do so even if i tied your hands behind your back.
  3. I've had such problems too. What my derm told me was that our skin's very fragile while on accutane, so any squeezed or burst lesions (and its easy for that to happen on tane) will most definitely lead to scarring.
  4. Hey pal, acne's not bringing you down, you are bringing yourself down. Acne is traumatising (we've all been there) but it can be cleared with medication and treatments, pls don't let it define your character. I'm sure you're a great guy, live life well, cos you only get 1 shot at it! Good luck!
  5. I agree... The brand name's quite an essential factor especially when you're putting this stuff into your own body and you know that there will be side effects. Paying more for the reputation may seem wasteful but you can't take chances with your own health! A qns though (more out of intrigue), what if you change brands in the middle of your treatment? Any potential probs with that?
  6. I can so relate to your situation... 19 yo Chinese here. Started off on Accutane around 2 months ago. I weigh around 78 kg but my derm's been very conservative starting me off on 10 mg and increasing the dosage by 10 mg each month. I guess that's great because the side effects are mild so far other than my lips getting so dry that it just starts to crack and bleed. Keep on posting, Flaffy! Hope you get the results you desire!
×